# SDR SIMA200322304

- Difficulty date: August 10, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N901AE
- Make and model: Saab 340B
- Aircraft serial: 340B401
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66362
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLL - FLT 3280 - CREW REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHT STRIP AT ROW 8 TO BE INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT STRIP IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
